MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI
Model Number M004R9620K20
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer - device not returned therefore analysis of complaint device could not be performed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is device not returned as the complaint did not include returned device review and lacked the objective evidence or descriptive conditions of the event required to determine what could have contributed to the event.(b)(4).
 
Event or Problem Description
It was reported that steam pop occurred.The intellanav oi was selected for av node ablation.Ablation settings were 30w with 17 ml/min flow rate.No obvious impedance or temp rise was noted.However a steam pop was noted, the procedure was completed with this device.Patient blood pressure was monitored post procedure with no obvious sign of tamponade.No patient complications were reported.

Brand Name
INTELLANAV OI
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key7118873
Report Number2134265-2017-12188
Device Sequence Number19206188
Product Code OAD
UDI-Device Identifier08714729937449
UDI-Public08714729937449
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2020
Device Model NumberM004R9620K20
Device Catalogue NumberR9620K2
Device Lot Number20940581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1